# SDR HEEA116825

- Difficulty date: August 7, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N781P
- Make and model: Skrsky S76C
- Aircraft serial: 760630
- Aircraft time: 900 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 824037
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RAISED GEAR AFTER TAKEOFF, RED GEAR LIGHT AND NOSE CENTERED LIGHT ILLUMINATED, EXTENDED GEAR, RED LIGHT OUT, CENTERING LIGHT STILL ON.  RETURNED TO BASE.  MAINTENANCE ADJUSTED CENTERING SWITCH.
